# SDR USAA2014022500005

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 17,827 hours, 2,423 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL 4R DOOR SIDS PANEL SHOWS CHECK DOOR PRESS.  SERVICED 4R DOOR ASSIST BOTTLE AS REQUIRED.
